# SDR SIMA200121601

- Difficulty date: August 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00499300
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3802 - CREW REPORTED THE PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
